MathSciNet Relay Station
MathSciNet bibliographic data
MR2765206 65M70 (26A33 35K20 35R11 45K05)
Khader, M. M. On the numerical solutions for the fractional diffusion equation. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 6, 2535–2542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement